# SDR AC2A084865

- Difficulty date: February 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,142 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing Race
- Part number: 222012714001
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROOVES WORN INTO BUSHING. REPLACED WITH NEW BUSHING.
